Post # 1
I currently take Walgreen’s brand One – A – Day for Women. I always take them right after I eat breakfast, and drink 32oz of water with it. Almost immediately after I get extremely nauseous to the point where my mouth start watering like I’m going to vomit, then it goes away. I hate feeling like this! Some people have suggested Gummies? Any favorite brands?
Post # 3
I take the gummies now…I used to take the one-a-days and they made me sick no matter what. I like the gummies, because they don’t make me sick, even if I haven’t eaten first. I take the target brand gummies.
Post # 4
yeah, I had to switch to the one-a-day adult gummies because the regular pills always made me feel nauseous, the gummies taste great!
Post # 5
@Bert-n-Erdle: I get the same way, I have no idea why!! FH will only take the gummies (He’s a kid at heart haha) So we buy the One a Day Vitacraves gummies.
Post # 6
Me too–anything with zinc in it would make me have to barf (one time I actually did, on the way to work, awkward!) so I have to find vitamins with low zinc levels or take them at the end of the day. I’m not sure which other vitamins/minerals have the stomach-upset side effect but I know zinc definitely does for some people.
Post # 7
I’m a big fan of gummies, but those will also make me sick if I take them on an empty stomach. It sounds like you’re ruling that out… have you tried varying the food you take with them? Or tried taking them at night?
Is there anything in the “filler” list that you might be sensitive to?
Post # 8
I used to get nauceous after taking my daily multi too, but now I’ve been taking it for over 6 months and I rarely get nauceous now. Maybe you just need time to get used to it?
Post # 9
It definitely happens to me too. I make sure to take them with a good breakfast or lunch. I’ve forgotten sometimes, and then I end up throwing up. Not a fun way to start the day. Just eat!
Post # 10
When I take vitamins, I take them at night before I go to bed, instead of in the morning. That way if there is any nauseousness, I sleep through it!
Post # 11
I used to take the gummies but didnt like that they left color on my tongue. but they are so much easier to deal with than regular vitamins.
Post # 12
@Miss Suburban:I don’t think so :-/ I’m guessing it could be the zinc levels? I think I will try those VitaCrave Gummies and see how those go.
I’m glad I’m not the only one who gets like this, thanks a bunch ladies! 😀
Post # 13
Find one without calcium. Fortified calcium is what makes me sick.
Post # 14
I have that horrible feeling after taking vitamins too!! I had to pull the car over one day on the way to work and hold a bag to my face it was horrible!! The only way I solved that problem was to cut it in half and take one half in the morning with food and then the other half later in the day with more food. It was too much vitamin at one time for my stomach. Good luck!
Post # 15
@MsJeep23: Zinc does it for me, too!
Post # 16
@princessbelle:ooooh good idea! Maybe I’ll try that, so I don’t have to waste half a bottle of vitamins. It could be that I don’t take them on a daily basis…..I take them when I remember. I’m so horrible at taking pills, even if they were prescribed to save my life, I would forget to take them.